# SDR IPXA2024052523679

- Difficulty date: May 11, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UPA5378103821400
- Condition: Broken
- Location: Frm 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CUSP WEB AT MCD LH FR 38.2 TREATED AND PRIMED NEW CUSP WEB IAW A300 SRM 51-21-10 PRIMER PN: 10P4-2NF BATCH: 8473297014 ALODINE1132 BATCH: 1445846. APPLIED TOPCOAT IAW A300 SRM 51-75-10-201 P/N ECL-G-101 BATCH: 4266626
